MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. SEROSAFUSE IMPLANTABLE FASTENER KIT

MERIT MEDICAL SYSTEMS, INC. SEROSAFUSE IMPLANTABLE FASTENER KIT
Catalog Number R2275
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record and complaint database cannot be performed as a lot number was not provided.
 
Event or Problem Description
The account alleges that a hh repair took place followed by tif.After the 14th serofuse fastener was placed, a small hole was noticed in the stomach anteriorly.It is unclear if the perforation was caused during the hh repair or tif.They then clipped the perforation endoscopically and sutured the perforation from the abdominal cavity.A view was then taken from the abdominal cavity via davinci and endoscopically simultaneously to ensure the perforations was sealed.

Brand Name
SEROSAFUSE IMPLANTABLE FASTENER KIT
Common Device Name
IMPLANTABLE FASTENER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key23816105
Report Number1721504-2025-00738
Device Sequence Number15954135
Product Code ODE
UDI-Device Identifier00810275014011
UDI-Public00810275014011
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K240879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberR2275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown